Please use this identifier to cite or link to this item:
Title: A smoothing implicit programming approach for solving a class of stochastic generalized semi-infinite programming problems
Authors: Ling, C
Chen, X
Fukushima, M
Qi, L 
Keywords: Stochastic generalized semi-infinite programming problem
Complementarity constraint
Smoothing implicit programming method
Global convergence
Issue Date: 2005
Publisher: Yokohama Publishers
Source: Pacific journal of optimization, 2005, v. 1, no. 1, p. 127-145 How to cite?
Journal: Pacific journal of optimization 
Abstract: This paper discusses a generalized semi-infinite programming problem under uncertainty. The expected value approach is applied to define a deterministic version of the problem. We propose a new reformulation by using the first order optimality conditions of the second stage optimization problem. We then present a smoothing implicit programming method to solve the problem with finite discrete distribution. Global convergence results are obtained under mild conditions.
ISSN: 1348-9151
EISSN: 1349-8169
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of May 6, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.